# SDR A6WA2017091845280

- Difficulty date: September 8, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 32,020 hours, 30,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 601R31037
- Condition: Cracked
- Location: Bs 476
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING PANEL SUPPORT CRACKED AT BS 476.     REPLACED THE SUPPORT IAW SRM 51-42-06, 51-40-11, 51-24-36, 51-21-11, 51-25-06, AND 51-25-16.
